# SDR AUS20040513

- Difficulty date: June 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FRONT RT CABIN FLOUROSCENT LAMP HOLDER ARCING AND SMOKING.
